# SDR SWIA202162582

- Difficulty date: October 2, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FLAP HINGE BOX AFT ATTACH  FITTINGS (2 EA)  HAVE TOOLING DAMAGE,  I/B FITTING  O/B  LUG  O/B  AFT CORNER AND O/B  FITTING  I/B  LUG  I/B  CORNER   (C-CHECK- RO 11/11/21)   REPAIRED DAMAGE IAW REO 601R-57-21-3524 REV -- DATED 10-4-2021. COMPLETED SKYWEST STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED 337. NO WEIGHT CHANGE NOTED.
